Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

An inverse problem for a linearized model in the theory of combustion

Fabrizio Colombo
Published Online: 2010-05-31 | DOI: https://doi.org/10.1515/jiip.2010.006

Abstract

In the recent paper [Colombo, Physica D 236: 81–89, 2007] the author investigates an inverse problem arising in the theory of combustion. The problem studied is: determine the temperature u and the convolution memory kernel k in the evolution equation

given suitable initial-boundary conditions and the following additional restriction on u:

Ω φ(x)u(t, x) dx = g(t),

where φ and g are given functions. The main results are a local in time existence theorem and a global in time uniqueness result. In this paper we complete the study considering the linearized version of the model. We prove that, if F(u(t, x), ∇u(t, x)) is sublinear, then the inverse problem has a unique global in time solution.

Keywords.: Inverse problem; parabolic integrodifferential equation; memory kernel; combustion theory; global in time existence and uniqueness result


Received: 2010-01-18

Published Online: 2010-05-31

Published in Print: 2010-05-01


Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 2, Pages 167–187, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2010.006, May 2010

Comments (0)

Please log in or register to comment.